# SDR FDEA201305100968

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 62,465 hours, 24,248 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FRAME NR 1 SPOOL LOWER FITTING CRACKED IN FOUR LOCATIONS.   VERIFIED WITH HFEC IAW NDT SPM93K0393, CRACK RUNS THOUGH FITTING.  R & R MAIN CARGO DOOR FRAME SPOOL LOWER FITTING.  IAW SRM 51-33-01, VOL II.
